# SDR FDEA202210052470

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210620
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LEADING EDGE PANEL BEHIND #7 SLAT IS CRACKED AT OB SPLICE AREA. REPAIRED RW LEADING EDGE PANEL BEHIND #7 SLAT IAW B757-200 SRM 57-41-02-2RFIG 201   SHEET 8 AND 51-70-07
